# SDR CA150925018

- Difficulty date: September 25, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 5,479 hours
- Engine: Pwc PW150A
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire Harness
- Part number: B080140022
- Condition: Chafed
- Location: Hyd System
- Part time: 4,592 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) HYD PTU WAS OPERATING CONTINUOUSLY. MAINTENANCE INVESTIGATED AND DISCOVERED THAT WIRE T65A-22-4/RED WAS CHAFED IN THE BACKSHELL OF CONNECTOR 2921P23. MAINTENANCE CARRIED OUT A TEMPORARY REPAIR (WITH FINAL REPAIR DUE WITHIN 600FH) AND TESTED THE SYSTEM SERVICEABLE. THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR SERVICE.
